# SDR DALA2025030301596

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 63,358 hours, 33,064 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3102 DISC: OXYGEN PANEL MASK DEPLOYED. ON TAKEOFF MASK DROPPED DUE TO ROUGH WINDS. C/A: RE-PACKED AFT F/A 2R SWIVEL SEAT OXYGEN MASK ASSEMBLIES PER A319 AMM 35-21. OPS CHECK GOOD. OK FOR SVC. (LP: 0833813)
